# SDR SWAA2016033050427

- Difficulty date: March 3, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW COMPARTMENT STIFFENER CRACKED, AT BS 663.75, LBL 6.15, ON FWD BULKHEAD.  R & R STIFFENER IAW ACO.
